Write a review

Currently on Month 5 Now Breaking out Again. - Lexington, KY

I am currently on my 5th month of Accutane, I had...

I am currently on my 5th month of Accutane, I had to take a break at the three month mark due to high triglycerides started back for a month with another high triglycerides so now going on fish oil to see it brings them down. I started working out with a trainer going on two months ago and just this past few week my face has started breaking out again. Any thoughts? My doctor says I'm going to be on Accutane for at least another five months. But until I started working out heavily my face was actually pretty clear.
I was going to say the same as Sasch12, maybe you could try a diary to see if you've included something new in your diet or some product you use, otherwise it could be coincidental. I hope you get results soon.
Reply
If you are doing weight training then your hormones could be going through the roof. Are you talking any supplements or drinking Whey? If so, those can be likely culprits. Try cutting out the supplements and dairy to see if they help. I took a 6 month 60 mg course of tane starting on OCT 2012 and ending on APR 2013 and i unfortunately never stopped breaking out. Give it time - it seems you still have ways to go.
Reply
B vitamins and niacin in pre workout supplements cause cystic acne
Reply
Dr. Black

My doctor is terrific very friendly very knowledgeable and totally cares about me and my problems with my acne even at the age of 42.

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful?